# SDR DALA2020020500893

- Difficulty date: February 5, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 61,239 hours, 7,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS ILLUMINATED WITH SWITCH IN ARM POSITION. FOUND FLIGHT DECK EMERGENCY LIGHT SWITCH INTERMITTENT, REPLACED SWITCH. LP6530780
